Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 498381, 7 pages
http://dx.doi.org/10.1155/2014/498381
Research Article

A Modified Groundwater Flow Model Using the Space Time Riemann-Liouville Fractional Derivatives Approximation

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematical Sciences, North-West University, Mafikeng Campus, Mmabatho 2735, South Africa

Received 16 December 2013; Accepted 10 February 2014; Published 8 May 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Abdon Atangana and S. C. Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and S. C. Oukouomi Noutchie, “A Modified Groundwater Flow Model Using the Space Time Riemann-Liouville Fractional Derivatives Approximation,” Abstract and Applied Analysis, vol. 2014, Article ID 498381, 7 pages, 2014. https://doi.org/10.1155/2014/498381.